Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Red dot next to big toe, swollen, no pain, pus oozing, bleeding. What might it be?

I have a red dot next to my right big toe nail and it s swollen just a tad. It doesn t hurt at all so I didn t really pay attention to it but tonight I started picking at it and puss came out. Only a very small amount and then it started bleeding . Could you tell me what it might be? I ve had 2 ingrown toe nails and I know what they fill like and it can t be that because those were very painfully and this is not at all
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Swollen big toe with red dot near by may be due to ingrown toenail infection.first treat ingrow toenail by broad spectrum antibiotic..antiinflammatory agent which decreases the pus after that red dot which is granuloma pyogenicum can be treated with electrocautery until bleeding is stopped.use a topical antibiotic after that to relieve from it
Answered: Tue, 10 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor